# SDR SWAA2022020232331

- Difficulty date: October 4, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STANCHION CLIP AT STA867;LBL10; WL167 / REMOVED AND REPLACED STANCHION CLIP AT STA 867; LBL10; WL167 WITH NEW CLIP IAW SRM 51-40-02-0G-0 AND DWG #149A8102.
